# SDR ABXA9701348

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AS395X3
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT DISARMED LIGHT INOPERATIVE.  REPLACED BULB.  OPS CHECKED GOOD.
